# SDR DALA1317116712

- Difficulty date: July 30, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR DECK PLATE UPPER SURFACE FROM STA 1680 TO 1720, BL0 TO LBL 53.  REPAIRED IAW SRM 53-60-51 REPAIR 2, FIG 201 AND ER/A 515777-14, REV ORIG.  (TO 7000416172)
